# SDR 07FDEA02623

- Difficulty date: June 29, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781840200
- Condition: Cracked
- Location: Bs 1817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CABIN FLOOR CROSSBEAM CRACKED AT FR 33 BETWEEN Y-450 AND Y-953.  IT WAS REPAIRED IN ACCORDANCE WITH SRM SUPP 53-10-15 FIG 201 SHEET 4A.
